# SDR DALA2024093009517

- Difficulty date: September 17, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0577345) CORROSION ON FORWARD CARGO BAY SHIELD AFT OF DOOR AT STA 500- STA 500A STR 25R WL 158. REMOVED AND REPLACED SHIELD P/N 143A8126Y38 PO 981715 FWD CARGO BAY AFT OF DOOR AT STA 500 - STA 500A STR 25R WL158. IAW B737-900 SRM 51-40-02-0G DWG 143A0080.
